I took klonopin off and on for a year in 2009-2010 off for a year and a half did some exercise triggered severe nerve and belly pain for 3 months, stupidly reinstated klonopin off and on for about a week, tried to taper quickly for a total of about 4 weeks. It will be 14 months off July 1st. I still have terrible daily pain in my belly. I have exhausted all natural means of pain relief with no relief. I have had every test imaginable, so I know it is still withdraw. Would gabapentin be a drug to consider til I heal from the klonopin withdraw?
Gabapentin is used often for benzodiazepines withdrawal as an anti-convulsion medication. Regarding your pain, I truly do not believe is part of a withdrawal. I hope you find a diagnosis and relief soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.